# SDR COMA0060659

- Difficulty date: August 19, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 1,684 hours, 1,720 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 600210615
- Condition: Worn
- Location: Vertical Stab
- Part time: 1,684 hours, 1,720 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STABILIZER LEFT HAND AND RIGHT HAND BUSHINGS WERE FOUND WORN DURING ACCOMPLISHMENT OF COMAIR EO 55-007.  PERFORMED A MAJOR REPAIR BY INSTALLING BUSHINGS (P/N 60-21061-7) IN LEFT HAND AND RIGHT HAND VERTICAL STABILIZER LUGS IAW WVAC EO 601R-55-1608 AND CRJ AMM 20-26-00-910-802.
